# SDR HEEA955324

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2268G
- Make and model: Bell 206B
- Aircraft serial: 3603
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF FREQUENCY. FOUND UNIT DID NOT POWER UP.  REPLACED TRANSISTOR Q415.  REPAIRED PROBLEM.  INSTALLED HEAT SINK BEHIND TRANSISTOR Q415.  REPLACED DETERIORATED RESISTOR R477.  REPLACED PHOTOCELL V301 DUE TO WEAK REPLY LIGHT.  ALSO ADJUSTED FREQUENCY TO SPECS.CLEANED CONTACTS ON WAFERS.  BENCH CHECK GOOD.
